# SDR AALA201704279021

- Difficulty date: April 26, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 20,187 hours, 16,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG9422
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE 5 FEET OF EMERGENCY LIGHT STRIP BY ROWS 1 AND 2, INOPERATIVE.  REPLACED THE LIGHT STRIP IAW AMM 33-50-21.
